CSpace

Browse/Search Results:  1-10 of 18 Help

Selected(0)Clear Items/Page:    Sort:
asymptoticpropertiesofdistributedsocialsamplingalgorithm 期刊论文
sciencechinainformationscience, 2020, 卷号: 63, 期号: 1
Authors:  Liu Qian;  He Xingkang;  Fang Haitao
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
trackingcontrolandparameteridentificationwithquantizedarmaxsystems 期刊论文
sciencechinainformationscience, 2019, 卷号: 62, 期号: 9
Authors:  Jing Lida;  Zhang Jifeng
Favorite  |  View/Download:12/0  |  Submit date:2019/12/13
firsystemidentificationwithsetvaluedandpreciseobservationsfrommultiplesensors 期刊论文
sciencechinainformationscience, 2019, 卷号: 62, 期号: 5
Authors:  Zhang Hang;  Wang Ting;  Zhao Yanlong
Favorite  |  View/Download:20/0  |  Submit date:2020/01/10
parameterestimatesofhestonstochasticvolatilitymodelwithmleandconsistentekfalgorithm 期刊论文
sciencechinainformationscience, 2018, 卷号: 61, 期号: 4, 页码: 17
Authors:  Wang Ximei;  He Xingkang;  Bao Ying;  Zhao Yanlong
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
distributedregressionestimationwithincompletedatainmultiagentnetworks 期刊论文
sciencechinainformationscience, 2018, 卷号: 061, 期号: 009, 页码: 092202
Authors:  Wang Yinghui;  Lin Peng;  Hong Yiguang
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
onsubpacketizationandaccessnumberofcapacityachievingpirschemesformdscodednoncolludingservers 期刊论文
sciencechinainformationscience, 2018, 卷号: 061, 期号: 010, 页码: 100306
Authors:  Xu Jingke;  Zhang Zhifang
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
howmuchinformationisneededinquantizednonlinearcontrol 期刊论文
sciencechinainformationscience, 2018, 卷号: 061, 期号: 009, 页码: 092205
Authors:  Zheng Chuang;  Li Lin;  Wang Leyi;  Li Chanying
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
thelightest44mdsmatricesovergl4f2 期刊论文
sciencechinainformationscience, 2018, 卷号: 061, 期号: 011, 页码: 119102
Authors:  Bai Jian;  Li Ting;  Sun Yao;  Wang Dingkang;  Lin Dongdai
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
oncomparisonofmodifiedadrcsfornonlinearuncertainsystemswithtimedelay 期刊论文
sciencechinainformationscience, 2018, 卷号: 061, 期号: 007, 页码: 070223
Authors:  Chen Sen;  Xue Wenchao;  Zhong Sheng;  Huang Yi
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
asymptoticallyefficientnontruncatedidentificationforfirsystemswithbinaryvaluedoutputs 期刊论文
sciencechinainformationscience, 2018, 卷号: 061, 期号: 012, 页码: 216
Authors:  Wang Ting;  Tan Jianwei;  Zhao Yanlong
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10